# SDR DALA2015100906036

- Difficulty date: October 6, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION , FOUND A DENT ON LT WING NR 2 SLAT T/E WEDGE UPPER SURFACE.   REPAIRED IAW SRM 51- 70-10, REPAIR 2.
